# SDR AALA960751

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT MLG PISTON, LEFT LUG CRACKED.  NDT PROCEDURE MD-80/PT/002.  REPLACED WITH SERVICEABLE MLG PISTON.  TST:  16,454.22 HRS.  CYCLES, 9,103.  (X)
